Title: Tensor product surfaces of Lorentzian planar curves
Authors: Mihai, Ion
Van de Woestyne, Ignace
Verstraelen, Pol
Walrave, Johan # ×
Issue Date: 1995
Series Title: Bulletin of the Institute of Mathematics Academia Sinica vol:23 issue:4 pages:357-363
ISSN: 0304-9825
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Centre for Mathematical Economics, Econometrics and Statistics, Campus Brussels (-)
Faculty of Economics and Business (FEB) - miscellaneous
Centre for Educational Expertise, FEB, Campus Brussels (-)
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.